# SDR USAA2009110393000

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 33,435 hours, 13,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: Evac Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 407 - DTW - EMERGENCY EGRESS SYSTEM - L2 DOOR SLIDE ARMED LIGHT MISSING LENS.  MAINTENANCE REPLACED MISSING L2 DOOR SLIDE ARMED LIGHT LENS IAW AIRBUS MAINTENANCE MANUAL 52-73-21.
